# SDR GTIA2018043002623

- Difficulty date: April 30, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 4,148 hours, 1,864 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

AT AROUND 3,000 FT,  DURING DECENT,  FORWARD FLIGHT ATTENDANT REPORTED SUSPECTED FUME EVENT, AFTER TURNING OFF THE NR 2 PACK,  ODOR WENT AWAY.  FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED.  PERFORMED DECONTAMINATION OF THE ECS IAW AMM 21-00-00-615-001-A,  NO FURTHER DEFECTS NOTED.
